Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 5384190, 7 pages
http://dx.doi.org/10.1155/2016/5384190
Research Article

Complementary Cycles in Irregular Multipartite Tournaments

1School of Mathematics and Information Science, Yantai University, Yantai 264005, China
2Chifeng University, Chifeng 024000, China
3College of Computer Science and Technology, Shandong University, Jinan 250101, China

Received 29 March 2016; Accepted 17 July 2016

Academic Editor: Sergii V. Kavun

Copyright © 2016 Zhihong He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. B. Reid, “Two complementary circuits in two-connected tournaments,” Annals of Discrete Mathematics, vol. 27, pp. 321–334, 1985. View at Google Scholar
  2. Z. M. Song, “Complementary cycles of all lengths in tournaments,” Journal of Combinatorial Theory B, vol. 57, no. 1, pp. 18–25, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Yeo, “Diregular c-partite tournaments are vertex-pancyclic when c5,” Journal of Graph Theory, vol. 32, no. 2, pp. 137–152, 1999. View at Google Scholar
  4. L. Volkmann, “Complementary cycles in regular multipartite tournaments,” The Australasian Journal of Combinatorics, vol. 31, pp. 119–134, 2005. View at Google Scholar · View at MathSciNet
  5. L. Volkmann, “Complementary cycles in regular multipartite tournaments, where one cycle has length four,” Kyungpook Mathematical Journal, vol. 44, no. 2, pp. 219–247, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. He, T. Korneffel, D. Meierling, L. Volkmann, and S. Winzen, “Complementary cycles in regular multipartite tournaments, where one cycle has length five,” Discrete Mathematics, vol. 309, no. 10, pp. 3131–3149, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. L. Volkmann, “Complementary cycles in almost regular multipartite tournaments, where one cycle has length four,” Discrete Applied Mathematics, vol. 161, no. 13-14, pp. 2169–2177, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. Bai, H. Li, and W. He, “Complementary cycles in regular bipartite tournaments,” Discrete Mathematics, vol. 333, pp. 14–27, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. He, L. Volkmann, and Y. Wang, “Complementary cycles in almost regular multipartite tournaments,” Ars Combinatoria, vol. 113A, pp. 201–224, 2014. View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Yeo, Semicomplete multipartite digraphs [Ph.D. thesis], Odense University, 1998.
  11. J. A. Bondy, “Diconnected orientation and a conjecture of Las Vergnas,” Journal London Mathematical Society, vol. 14, pp. 277–282, 1976. View at Google Scholar
  12. A. Yeo, “How close to regular must a semicomplete multipartite digraph be to secure Hamiltonicity?” Graphs and Combinatorics, vol. 15, no. 4, pp. 481–493, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. M. Tewes, “Almost all regular c-partite tournaments with c5 are vertex pancyclic,” Discrete Mathematics, vol. 242, no. 1–3, pp. 201–228, 2002. View at Publisher · View at Google Scholar
  14. G. Gutin and A. Yeo, “Note on the path covering number of a semicomplete multipartite digraph,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 32, pp. 231–237, 2000. View at Google Scholar · View at MathSciNet
  15. L. Volkmann and S. Winzen, “Almost regular multipartite tournaments containing a Hamiltonian path through a given arc,” Discrete Mathematics, vol. 285, no. 1–3, pp. 267–278, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. L. Volkmann, “Cycles in multipartite tournaments: results and problems,” Discrete Mathematics, vol. 245, no. 1–3, pp. 19–53, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. Li, W. Meng, and Y. Guo, “Three supplements to Reid's theorem in multipartite tournaments,” Discrete Applied Mathematics, vol. 158, no. 4, pp. 340–348, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. L. Volkmann and S. Winzen, “Weakly complementary cycles in 3-connected multipartite tournaments,” Kyungpook Mathematical Journal, vol. 48, no. 2, pp. 287–302, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Z. He and Y. Wang, “Weakly cycle complementary 3-partite tournaments,” Graphs and Combinatorics, vol. 27, no. 5, pp. 669–683, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus